The annals of statistics : an official journal of the Institute of Mathematical Statistics

フォーマット:
雑誌
責任表示:
Institute of Mathematical Statistics
言語:
英語
出版情報:
Baltimore, Md. : Waverly Press, 1973-
形態:
v. ; 25 cm
著者名:
Institute of Mathematical Statistics <DA0036829X>  
巻次(年次):
Vol. 1, no. 1 (Jan. 1973)-
継続前誌:
Annals of mathematical statistics / American Statistical Association <AA00051754>
書誌ID:
AA00051834
ISSN:
00905364  CiNii Articles  Webcat Plus  IRDB
子書誌情報
Loading
オンライン
所蔵情報
Loading availability information

類似資料:

1
 
2
 
3
 
4
 
5
 
6
 
7
 
8
 
9
 
10
 
11
 
12
 

統計数理研究所

Annals of the Institute of Statistical Mathematics

American Statistical Association, Institute of Mathematical Statistics

American Statistical Association

8 雑誌 Bulletin

Institute of Mathematical Statistics

Institute of Mathematical Statistics

Harvard University. Dept. of Economics, Harvard Economic Society

Harvard University

Institute of Mathematical Statistics

Institute of Mathematical Statistics

Applied Probability Trust, London Mathematical Society

Applied Probability Trust

Statistical Publishing Society, Indian Statistical Institute

[Statistical Publishing Society]

American Statistical Association

American Statistical Association

Royal Statistical Society (Great Britain)

Royal Statistical Society